# SDR YENA20090410032

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000033
- Aircraft time: 7,882 hours, 4,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 592, MCO-HPN, AIR RETURN TO MCO, F/A REPORTED SMELL OF ELEC SMOKE IN AFT GALLEY, SHUT OFF CABIN AND IFE POWER.  PERFORMED FIM TASK 21-20-00-810-801-A.  RAN BOTH ENGINES W/BLEED.  RAN APU WITH BLEED.  RAN PACK 1&2 ALTERNATELY TO ISOLATE.  CHECKED FWD MID AND AFT AVIONICS COMPT, TURNED ON IFE SYS NO ELEC SMOKE SMELL NOTED.  OPENED AND INSPECTED LTV EER.  MONITORED SYSTEM FOR APPROX 2 HOURS, COULD NOT DUPLICATE DISCREPANCY.  LTV COMPONENTS AND SYSTEM OPS CHECK/TEST NORMAL.  REF M/M 44-20-10.
